# SDR SWAA002541

- Difficulty date: December 4, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 57,108 hours, 61,540 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT ENTRY DOOR EVAC SLIDE PRESSURE IND OUT OF VIEW. REPOSITIONED SLIDE ASSY PER MM.
